# SDR DALA2014082304728

- Difficulty date: August 22, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,488 hours, 45,871 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Misinstalled
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, MAINTENANCE FOUND THE TAILCONE SLIDE PACK FLOOR ATTACH STRAP NOT ATTACHED CORRECTLY.  MAINTENANCE INSTALLED THE STRAP CORRECTLY AND THE RII STEPS WERE COMPLETED.
